# SDR UHLA2014122000857

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 25,468 hours, 16,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DOES NOT LOCK OPEN. L1 DOOR HINGE TRIM WAS TOUCHING LATCHING HOOK MECHANISM.  ADJUSTED IAW AMM 25-23-08.
